# SDR GLBA20060677

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 18,541 hours, 20,558 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O NOSE GEAR WOULD NOT RETRACT FULL UP, INTRANSIT LIGHT STAYED ON, RESET RIGHT HAND NOSE LANDING GEAR DOOR LATCH.
